Childhood Diseases

Question
Posted by: Pinky | 2010/02/04

Q.

vomiting

Goodmorning Doc, Please advise as to what to purchase for a 4 year old vomiting due to nasal drip.thank you.

Expert's Reply

A.

Paediatrician

You neeed to stop the post nasal drip which is causing mucous to run down into your child's stomach and this causes vomiting.Try giving him Rinex Syrup 5ml at night to prevent the drip and use Sterimar Nasal Spray which is a sea water spray twice a day to clear the mucous from his nose.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.